What do you know about hazadous drug interactions?

5
258

Potentially hazardous interactions could occur between:

1 ergotamine and zolmitriptan
2 warfarin and gliclazide
3 combined oral contraceptives and clindamycin

ONE or MORE of the responses above is (are) correct. Decide which of the responses is
(are) correct. Then choose:
A if 1, 2 and 3 are correct
B if 1 and 2 only are correct
C if 2 and 3 only are correct
D if 1 only is correct
E if 3 only is correct

5 COMMENTS

  1. The answer is B.And Solace is the winner.
    See explaination below:
    Both ergotamine and zolmitriptan are indicated for migraine attacks. When
    ergotamine and zolmitriptan are administered concurrently there is an
    increased risk of vasospasm. Use of ergotamine should be avoided for 6 h
    after administration of zolmitriptan, and use of zolmitriptan should be avoided
    for 24 h after administration of ergotamine. This reaction could be potentially
    hazardous. When warfarin is administered to a patient receiving a sulphonyl￾urea such as gliclazide, this could enhance the hypoglycaemic effect and may
    also result in changes in the anticoagulant effect. There is no evidence of a
    potentially hazardous interaction when clindamycin is administered to patients
    receiving combined oral contraceptives.

LEAVE A REPLY